# SDR 2003FA0000566

- Difficulty date: December 18, 2002
- Submitted: May 28, 2003
- Operation: General aviation
- Aircraft: N233N
- Make and model: Dhav DHC2*
- Aircraft serial: 976
- Engine: Pwa R985*
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector Valve
- Part number: TC173007
- Part serial: 278624
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

WITH FUEL SELECTOR VALVE IN OFF POSITION FUEL LEAKS BY VALVE, SLIGHT PRESSURE ON CABLE DRUM ON VALVE MAKES IT WORSE. (SIDE LOAD)  THIS VALVE MUST BE CHECKED DURING AND ANNUAL, IN THE OFF POSITION AND PUTTING PRESSURE ON DRUM TO SEE IF FUEL FLOWS THROUGH VALVE IN THE OFF POSITION.
